# SDR HALA2010080800355

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 30,270 hours, 5,685 cycles
- Engine: Pwa PW4060
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  CAPTS ADI & HSI WENT BLANK WITH SG FAIL MESSAGE DISPLAYED IN BOTH INDICATORS, SELECTING ALT EFI CORRECTED FAULT. AFTER A COUPLE OF MIN RESELECTED CAPTS EFI AND DISPLAY WAS NORMAL.  PERFORMED EFIS SYMBOL GEN TEST IAW 34-22-01-864-015 PERFORMED EFIS BITE PROCEDURE IAW FIM 34-22-00/101 FIG 108 SHEET 1 ALL CHECKS ARE GOOD SYS OPERATES NORMAL.
